# SDR 97ZZZX2905

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N242RA
- Make and model: Piper PA-42
- Aircraft serial: 428001003
- Engine: Pwa PT6A41
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Clamp
- Part number: 3006614
- Condition: Missing
- Location: Fuel Flow Xmit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL FLOW TRANSMITTER IS MOUNTED TO ENGINE WITH 2 STAINLESS LINES PN 3032010 AND PN 3026779 B1; AND, IF SUPPORT CLAMP PN 30006614 IS NOT INSTALLED, LINES WILL CRACK AT WELDS CREATING A HEAVY FUEL LEAKING ENGINE COMPARTMENT AND ONTO WING.
